Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

M. M.A. El-Sheikh

1 article in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessOn the Dynamics of a General Predator-Prey SystemM. M.A. El-Sheikh, S. A.A. El-Marouf, Z. M. AlaofyProblem statement: In this study a general two dimensional predator-prey model is considered. The dynamic and existence of equilibrium points are studied. Conclusion/Recommendations: Hopf bifurcation is discussed. The existence and uniqueness of limit cycles is proved. Special cases are considered to justify our results. …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,322 accessesView PDFCite